Ranitidine indication

Common Questions and Answers about Ranitidine indication

zantac

Nevertheless, several recently published studies in humans have confirmed animal studies that ranitidine (Zantac) used for the treatment of gastroesophageal reflux disease is safe during pregnancy. The 1998 Physicians' Desk Reference (PDR) still lists ranitidine (Zantac) as a category B drug, which means that not enough studies have been done to recommend widespread use without a clear indication. Antacids are also considered safe during pregnancy. I hope you find this information helpful.
I'm currently taking 100 mg of Toprol XL a day (plus 300 mg ranitidine to control heartburn, which it doesn't do). I've been having left-sided chest pain (pain scale 1-3) that radiates up to my shoulder and occasionally down my arm nearly every day for the last 2 months but this stabbing pain was a new pain. I took some ibuprofen before I left for work to make sure it wasn't muscular pain because I was having some neck and back muscle tightness/soreness.
Sligh diahree (twice only), but doctor said I had gastritis due to stress and anxiety and the Ranitidine tablets sorted that out in 1 week and I am still on these tablets. I lost 7 pounds in week 2 & 3 post exposure and have lost a further 4 pounds in the last two weeks. Am I stressed, yes. My skin started burning, tingling and itching all over at day 33 post exposure, but my doctor gave me Loratadine - all gone within a day.
I will tell you what my doctor told me. The excess mucus is a clear indication that it is NOT in your head. You have a reall medical problem that needs affective treatment. That being said, has anyone treated you for acid reflux. Laryngeal-pharyngeal reflux can cause all your respiratory symptoms but would not cause the typical symptoms of heart burn or damage to the esopagus that would be picked up in your "pink liquid" test, probably a barium swallow.
Discolored semen could be an indication of underlying infection in the prostate. You will need to see you physician and have an urinalysis done. It would be better to cease sexual activity for a day or two completely an watch for any change in symptoms. You should also try other measures for controlling anxiety, such as walking, etc., as clonazepam is habit-forming.
Dear Dr. March 16th my penis head entered a massage lady's vagina (head only). I pulled out immediately and wipe my penis with a wetwipe - so two seconds max. The skin under my penis head was red for the next two weeks, but Canestan HC took that away. I had no sores and I am circumcised. Went to hospital within 48 hours they gave me PEP. Went to Clinic they told me very low exposure and took me off PEP. On PEP for 2 days. First week I had urine issues-all gone.
(b) D-Dimer Screening Assay Elevated levels of D-Dimer are an indication of active fibronolysis and have been found in patients with disseminated intravascular coagulation (DIC), deep vein thrombosis (DVT), and pulmonary embolism (PE). A POSITIVE result is obtained with this assay when D-Dimer levels are greater than 80ng/mL. This assay has a reported sensitivity of 89% for the diagnosis of DVT with a negative predictive value of 95%.
On the other hand, the dark stool that you describe may be an indication that she is bleeding. Black, tarry stools are usually present in upper gastrointestinal bleeding. If there is a possibility that your daughter is bleeding she should go to the nearest emergency room for evaluation. Barium x-rays are not considered the diagnostic test of choice for gastrointestinal bleeding.
My EP didn't think mine would ever go away though others have expressed that they can so the fact that yours did slow down is a good indication that they may be manageable for you. Take care and keep us posted on how you are doing.
(b) D-DIMER Screening Assay Elevated levels of D-Dimer are an indication of active fibrinolysis and have been found in patients with disseminated intravascular coagulation (DIC), deep vein thrombosis (DVT), and pulmonary embolism (PE). A POSITIVE result is obtained with this assay when D-DIMER levels are greater than 80ng/mL. This assay has a reported sensitivity of 89% for the diagnosis of DVT with a negative predictive value of 95%. What does this MEAN!!!!??????
I'm taking lasix, spironolactone, propranolol,omeprazole, ranitidine,metronidazole,baclofen,tramadol. I've read alot about my condition.but this is the first time that I've got to communicate with people that have what I have. right now my belly is so swollen that it hurts to breathe. my doctors have talked about a T.I.P.S procedure to reduce pressure, an tapping to remove fluid. I've read about both and they make me nervous. lately I've been foggy minded and really tired.
I have had ALL the tests known to the medical profession with regard to GERD and hiatal hernias. There is no indication of any abnormal reflux but there is a medium sized hernia. My symptoms begin about 2 hours after falling asleep. I wake up with tremendous pain and pressure in the left side of my chest, pounding heart and this happens EVERY NIGHT for the last 8 years. I can go back to sleep after an hour or so of sitting up, but after 2 hours of sleep it starts all over again.
This type of heparin does not require blood monitoring but is costly and is not FDA approved for this indication. Be sure that you are not doing anything that could be interacting with the coumadin. There are many drugs that interact with coumadin (see below). Common foods such as grapefruit juice, leafy green vegetables and many drugs can change coumadin levels. Smoking also changes drug levels.
This type of heparin does not require blood monitoring but is costly and is not FDA approved for this indication. Be sure that you are not doing anything that could be interacting with the coumadin. There are many drugs that interact with coumadin (see below). Common foods such as grapefruit juice, leafy green vegetables and many drugs can change coumadin levels. Smoking also changes drug levels.
they have just started me on.lansoprazole 30mg,ranitidine 150mg and metolopramide 10mg but they throwing everyday 1 or more a day but I dont have burning effect al I do have is vomit sore throat voice changing and breathing is still bad on slightest of walks went to park yesterday with kids and had to sit down for ten minute on every bench. due to breathing now my breathing does not feel like asthma with wheeze its more I have ran a marothon and cannot get my breath. I am back at g.
This type of heparin does not require blood monitoring but is costly and is not FDA approved for this indication. Be sure that you are not doing anything that could be interacting with the coumadin. There are many drugs that interact with coumadin (see below). Common foods such as grapefruit juice, leafy green vegetables and many drugs can change coumadin levels. Smoking also changes drug levels.
I've been on hydroxizine, xyzal, fexofenidine, doxepin, claritan, ranitidine, and of course, the dreaded prednisone. I have found that all anti-histhamines so far have little to no effect. I get hives when I work-out or sweat, when I swim, when a cold wind hits me, during my period, when I'm sick, and sometimes for no reason at all. The only drug that seems to be effective is prednisone, which makes me fat and jittery. I feel like a fluffy pillow or a marshmallow when I take prednisone.
I had my gall bladder taken out 5 months ago (although this doesn't seem to be an indication of the problem). Does anyone have a similar experience? What is causing this? How can I stop it? What other tests need to be run? Please help!
I had some blood work done last week for a routine physical and the only weird reading was a high level of creatin - which may be an indication of decreased kidney function according to the doc.
I found they get worse after eating chocolate or peppermint, or drinking anything, including water, tea, or sodas. I'm on Ranitidine twice daily, recently having switched from Avelide, both for heartburn, but neither one helps. In the past, I've also been on Nexium, which didn't help. When I get these episodes (which is almost constant anymore!) I usually also have a burning sensation in my throat, and sometimes acid comes up to where I taste it, and that is NOT pleasant!
Flushing, or blushing, is associated with the erythema (reddening caused by dilation of capillaries) of the face, neck, and shoulder, after consumption of alcohol. There is some evidence that by ingesting Ranitidine (such as Zantac) prior to usage, you can bi-pass this metabolic pathway. Flushing can be caused by many factors listed below. Have you tried cutting out the alcohol to determine if it may be the cause? Let me know if this helps. Cheers!
CASHMAN (TMAU expert) here in my HOME TOWN to look at the results and have him determine through your amino acid profile if you look like you have TMAU or a similar enzyme problem (amino acid profile is another indication of TMAU or something similar). Good job with all the tests.
MedHelp Health Answers